# SDR HAIHEEA9735

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125CS
- Make and model: Braero HS125700A
- Aircraft serial: NA0212
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Part number: 4002963445
- Condition: Failed
- Location: Cockpit Rmi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAG WILL NOT PULL AND NEEDLE POINTS DIFFERENTLY.
